Jump to content

Search the Community

Showing results for tags 'nortriptlyline'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Please help! I was on 30mg of Celexa for 3 months for generalized anxiety. After coming off of Celexa, I developed PGAD which I’m learning is unfortunately happening to people a lot. My doctor put me on 10mg Amitriptyline for 9 days and I had terrible side effects - brain fog, heightened anxiety, no appetite. Day 10 they switched me to Nortriptyline at a low dose of 2mL (liquid it’s such a small dose). Took it for 3 days and felt angry/mood swings, emotional, extremely depressed, agitated (couldn’t handle any mental stimulation or it made me so anxious - none of this is like me!) on the 4th night, I was going to stop Nortriptyline altogether. I fell asleep for an hour and woke up with the worst withdrawals - nausea, flu symptoms, agitation, insomnia, heart racing. I then got out of bed and lowered the Nortriptyline dose to 1mL. My withdrawals calmed down a tad and I was able to sleep for a couple hours. Woke up with anxiety, nausea, flu-like symptoms, fatigue. I was on low doses for such a short period of time, I can’t believe I’m dealing with withdrawal symptoms. Should I stop the Nortriptyline cold turkey now since it’s only been 3 nights and just suffer through the side effects?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy